Publications

Journal Articles

  1. & Poincare Inequality for Dirichlet Distributions and Infinite-Dimensional Generalizations. Lat. Am. J. Probab. Math. Stat. 14(1), 380-380.
  2. Closability of Quadratic Forms Associated to Invariant Probability Measures of SPDEs. IDA-QP (2017)
  3. & Higher order eigenvalues for non-local Schrödinger operators. Communications on Pure and Applied Analysis 17(1), 191-208.
  4. Integrability conditions for SDEs and semilinear SPDEs. The Annals of Probability 45(5), 3223-3265.
  5. Integrability conditions for SDEs and semilinear SPDEs. The Annals of Probability 45(5), 3223-3265.
  6. Hypercontractivity and applications for stochastic Hamiltonian systems. Journal of Functional Analysis 272(12), 5360-5383.
  7. & Functional SPDE with Multiplicative Noise and Dini Drift. Annales de la faculté des sciences de Toulouse Mathématiques 26(2), 519-537.
  8. Distribution dependent SDEs for Landau type equations. Stochastic Processes and their Applications
  9. Poincar´e Inequality for Dirichlet Distributions and Infinite-Dimensional Generalizations. Latin American Journal of Probability and Mathematical Statistics XIV, 361-380.
  10. & Asymptotics of Sample Entropy Production Rate for Stochastic Differential Equations. Journal of Statistical Physics 163(5), 1211-1234.
  11. & Harnack Inequality and Applications for Infinite-Dimensional GEM Processes. Potential Analysis 44(1), 137-153.
  12. & Degenerate SDE with Hölder--Dini Drift and Non-Lipschitz Noise Coefficient. SIAM Journal on Mathematical Analysis 48(3), 2189-2226.
  13. Gradient estimates and applications for Neumann semigroup on narrow strip. Mathematische Zeitschrift 282(1-2), 43-60.
  14. Derivative formulas and Poincaré inequality for Kohn-Laplacian type semigroups. Science China Mathematics 59(2), 261-280.
  15. Gradient estimates and applications for SDEs in Hilbert space with multiplicative noise and Dini continuous drift. Journal of Differential Equations 260(3), 2792-2829.
  16. Asymptotic couplings by reflection and applications for nonlinear monotone SPDES. Nonlinear Analysis: Theory, Methods & Applications 117, 169-188.
  17. Exponential convergence of non-linear monotone SPDEs. Discrete and Continuous Dynamical Systems 35(11), 5239-5253.
  18. Hypercontractivity for functional stochastic partial differential equations. Electronic Journal of Probability 20(0)
  19. Heat kernel for fractional diffusion operators with perturbations. Forum Mathematicum 27(2)
  20. & Gradient estimates for SDEs driven by multiplicative Lévy noise. Journal of Functional Analysis 269(10), 3195-3219.
  21. Functional Inequalities for Stable-Like Dirichlet Forms. Journal of Theoretical Probability 28(2), 423-448.
  22. Hypercontractivity for functional stochastic differential equations. Stochastic Processes and their Applications 125(9), 3636-3656.
  23. Integration by parts formula and shift Harnack inequality for stochastic equations. The Annals of Probability 42(3), 994-1019.
  24. Criteria of spectral gap for Markov operators. Journal of Functional Analysis 266(4), 2137-2152.
  25. & Log-Harnack inequality for mild solutions of SPDEs with multiplicative noise. Stochastic Processes and their Applications 124(3), 1261-1274.
  26. & Derivative formula and applications for degenerate diffusion semigroups. Journal de Mathématiques Pures et Appliquées
  27. & Degenerate Fokker–Planck equations: Bismut formula, gradient estimate and Harnack inequality. Journal of Differential Equations 253(1), 20-40.
  28. & Bismut formulae and applications for functional SPDEs. Bulletin des Sciences Mathématiques
  29. & DERIVATIVE FORMULA AND HARNACK INEQUALITY FOR DEGENERATE FUNCTIONAL SDEs. Stochastics and Dynamics, 1250013
  30. DERIVATIVE FORMULA AND APPLICATIONS FOR HYPERDISSIPATIVE STOCHASTIC NAVIER–STOKES/BURGERS EQUATIONS. Infinite Dimensional Analysis, Quantum Probability and Related Topics 15(03), 1250020
  31. Derivative Formula and Gradient Estimates for Gruschin Type Semigroups. Journal of Theoretical Probability
  32. & Harnack Inequalities and Applications for Ornstein–Uhlenbeck Semigroups with Jump. Potential Analysis 36(2), 301-315.
  33. & A stochastic approach to a priori estimates and Liouville theorems for harmonic maps. Bulletin des Sciences Mathématiques 135(6-7), 816-843.
  34. Gradient estimate for Ornstein–Uhlenbeck jump processes. Stochastic Processes and their Applications 121(3), 466-478.
  35. & Harnack inequalities for functional SDEs with multiplicative noise and applications. Stochastic Processes and their Applications 121(11), 2692-2710.
  36. Harnack inequality for SDE with multiplicative noise and extension to Neumann semigroup on nonconvex manifolds. The Annals of Probability 39(4), 1449-1467.
  37. & Dimension-Independent Harnack Inequalities for Subordinated Semigroups. Potential Analysis 34(3), 293-307.
  38. Equivalent semigroup properties for the curvature-dimension condition. Bulletin des Sciences Mathématiques 135(6-7), 803-815.
  39. & Log-Harnack inequality for stochastic Burgers equations and applications. Journal of Mathematical Analysis and Applications 384(1), 151-159.
  40. Coupling for Ornstein–Uhlenbeck processes with jumps. Bernoulli 17(4), 1136-1158.
  41. & Functional inequalities for the two-parameter extension of the infinitely-many-neutral-alleles diffusion. Journal of Functional Analysis 260(2), 399-413.
  42. & Poincaré Inequality on the Path Space of Poisson Point Processes. Journal of Theoretical Probability 23(3), 824-833.
  43. Semigroup properties for the second fundamental form. Documenta Mathematica 15, 543-559.
  44. & Gradient estimates for stochastic evolution equations with non-Lipschitz coefficients. Journal of Mathematical Analysis and Applications 365(1), 1-11.
  45. & LOG-HARNACK INEQUALITY FOR STOCHASTIC DIFFERENTIAL EQUATIONS IN HILBERT SPACES AND ITS CONSEQUENCES. Infinite Dimensional Analysis, Quantum Probability and Related Topics 13(01), 27-37.
  46. Harnack inequalities on manifolds with boundary and applications. Journal de Mathématiques Pures et Appliquées 94(3), 304-321.
  47. Gradient and Harnack inequalities on noncompact manifolds with boundary. Pacific Journal of Mathematics 245(1), 185-200.
  48. & A sharp Liouville theorem for elliptic operators. Rendiconti Lincei - Matematica e Applicazioni, 441-445.
  49. Intrinsic ultracontractivity on Riemannian manifolds with infinite volume measures. Science China Mathematics 53(4), 895-904.
  50. Second fundamental form and gradient of Neumann semigroups. Journal of Functional Analysis 256(10), 3461-3469.
  51. Super and weak Poincaré inequalities for hypoelliptic operators. Acta Mathematicae Applicatae Sinica, English Series 25(4), 617-630.
  52. & QUASI-REGULAR DIRICHLET FORMS ON FREE RIEMANNIAN PATH SPACES. Infinite Dimensional Analysis, Quantum Probability and Related Topics 12(02), 251-267.
  53. & On F-Sobolev and Orlicz-Sobolev inequalities. Frontiers of Mathematics in China 4(4), 659-667.
  54. Log-Sobolev inequalities: Different roles of Ric and Hess. The Annals of Probability 37(4), 1587-1604.
  55. Log-Sobolev inequality on non-convex Riemannian manifolds. Advances in Mathematics 222(5), 1503-1520.
  56. & Singular stochastic equations on Hilbert spaces: Harnack inequalities for their transition semigroups. Journal of Functional Analysis 257(4), 992-1017.
  57. & Gradient estimates and Harnack inequalities on non-compact Riemannian manifolds. Stochastic Processes and their Applications 119(10), 3653-3670.
  58. & Lyapunov conditions for Super Poincaré inequalities. Journal of Functional Analysis 256(6), 1821-1841.
  59. Nash and log-Sobolev inequalities for hypoelliptic operators. manuscripta mathematica 128(3), 343-358.
  60. & L q -Functional Inequalities and Weighted Porous Media Equations. Potential Analysis 28(1), 35-59.
  61. & On the divine clockwork: The spectral gap for the correspondence limit of the Nelson diffusion generator for the atomic elliptic state. Journal of Mathematical Physics 49(10), 102103
  62. Generalized Transportation-Cost Inequalities and Applications. Potential Analysis 28(4), 321-334.
  63. Entropy-cost inequalities for diffusion semigroups with curvature unbounded below. Proceedings of the American Mathematical Society 136(09), 3331-3338.
  64. ORLICZ–POINCARÉ INEQUALITIES. Proceedings of the Edinburgh Mathematical Society 51(02)
  65. & Compactness of Schrödinger semigroups with unbounded below potentials. Bulletin des Sciences Mathématiques 132(8), 679-689.
  66. From super Poincaré to weighted log-Sobolev and entropy-cost inequalities. Journal de Mathématiques Pures et Appliquées 90(3), 270-285.
  67. & Non-monotone stochastic generalized porous media equations. Journal of Differential Equations 245(12), 3898-3935.
  68. & Harnack inequality and strong Feller property for stochastic fast-diffusion equations. Journal of Mathematical Analysis and Applications 342(1), 651-662.
  69. & Quasi-regular Dirichlet forms on Riemannian path and loop spaces. Forum Mathematicum 20(6)
  70. & Transportation-cost inequality on path spaces with uniform distance. Stochastic Processes and their Applications 118(12), 2181-2197.
  71. & Construction of larger Riemannian metrics with bounded sectional curvatures and applications. Bulletin of the London Mathematical Society 40(4), 659-663.
  72. Probability distance inequalities on Riemannian manifolds and path spaces. Journal of Functional Analysis 206(1), 167-190.
  73. Functional inequalities on abstract Hilbert spaces and applications. Mathematische Zeitschrift 246(1-2), 359-371.
  74. Gradient estimates of Dirichlet heat semigroups and application to isoperimetric inequalities. The Annals of Probability 32(1A), 424-440.
  75. & Weak Poincaré Inequalities and L2-Convergence Rates of Markov Semigroups. Journal of Functional Analysis 185(2), 564-603.